MathSciNet Relay Station
MathSciNet bibliographic data
MR1371128 (97g:46048) 46F10 (35S30 46E99 58G15)
Joshi, M. S. An intrinsic characterisation of polyhomogeneous Lagrangian distributions. Proc. Amer. Math. Soc. 125 (1997), no. 5, 1537–1543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement